Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 334, NWS Memphis, TN

September 12, 2004Chickasaw County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Sep 12, 2004, 6:55 PM CDT for Chickasaw County, Mississippi. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2004, 6:55 PM CDT (23:55 UTC)
Expired
Sep 12, 2004, 7:30 PM CDT
In force
35 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Chickasaw County, MS

The radar

The Columbus AFB radar (KGWX), 49 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 7:30 PM CDTTSTM WND DMGOkolona, MSWTVA-TV REPORTS A SHED WAS BLOWN OVER AND A LAWN TRACTOR WAS OVERTURNED
Sep 12, 7:30 PM CDTTSTM WND DMGOkolona, MSWTVA-TV REPORTS A SHED WAS BLOWN OVER AND A LAWN TRACTOR WAS OVERTURNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2004-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2004-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1709 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 122355
SVRMEM
MSC017-130030-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
655 PM CDT SUN SEP 12 2004

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 730 PM CDT

* AT 655 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM OVER OKOLONA...MOVING SOUTHEAST AT 20 MPH.

* CITIES IN THE PATH OF THIS STORM THROUGH 730 PM CDT 
INCLUDE...CHICKASAW...OKOLONA

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3391 8898 3383 8873 3409 8868 3410 8888

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 2:00 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Sep 12, 2:00 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
200 PM CDT SUN SEP 12 2004

.DISCUSSION...
ISOLATED SHRA/TSRA CONTINUES TO DEVELOP ACROSS SOUTHEASTERN HALF OF
CWA. THE DEVELOPMENT IS IN RESPONSE TO A INVERTED SFC TROUGH LOCATED
NEAR THE MISSISSIPPI RIVER AND A WEAK UPPER VORT. UPPER VORT WILL BE
SLOWLY MOVE EASTWARD...BUT WILL STAY OVER EASTERN PORTIONS OF THE
CWA THROUGH MONDAY. THIS WILL KEEP THE CHANCE FOR ISOLATED SHRA/TSRA
DURING THIS TIME PERIOD. ONCE UPPER VORT MOVES OUT OF CWA...EXPECT
DRY WEATHER THROUGH TUESDAY NIGHT AS HIGH PRESSURE WILL BE IN
CONTROL. FOR WEDNESDAY THROUGH THURSDAY NIGHT TIME FRAME...FORECAST
DEPENDS ON LOCATION OF IVAN. CURRENT NHC TRACK KEEPS IVAN FAR ENOUGH
EAST TO KEEP RAIN OUT OF CWA...BUT ANY WESTWARD SHIFT WOULD BRING
PRECIP INTO EASTERN SECTIONS OF THE CWA. STAY TUNED. FOR THE REST OF
THE FORECAST PERIOD...THE MIDSOUTH WILL BE UNDER THE INFLUENCE OF AN
UPPER RIDGE. THIS WILL CONTINUE DRY WEATHER WITH SLIGHTLY ABOVE NORMAL
TEMPS.
&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
MO...NONE.
TN...NONE.
&&

KRS
Hazardous weather outlook, Sep 12, 2:53 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT SUN SEP 12 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-131000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
253 PM CDT SUN SEP 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE MIDSOUTH THIS AFTERNOON
WILL INTERACT WITH A WARM AND MOIST AIRMASS TO PRODUCE SCATTERED
SHOWERS AND THUNDERSTORMS...PRIMARILY EAST OF THE MISSISSIPPI
RIVER. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE
AFTERNOON AND EARLY EVENING...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. SPOTTERS
ARE ASKED TO CONTINUE MONITORING THE SITUATION.

In the hours before

Local storm report, Sep 12, 5:32 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

&&

JFB
Local storm report, Sep 12, 5:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

&&

JFB
Local storm report, Sep 12, 6:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

&&

JFB
Local storm report, Sep 12, 6:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

&&

JFB
Local storm report, Sep 12, 6:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

0625 PM     HAIL             4 NW TUPELO             34.30N 88.78W
09/12/2004  1.75 INCH        LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
            BELDEN

&&

JFB
Local storm report, Sep 12, 6:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT SUN SEP 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.00 INCH        GIBSON             TN   AMATEUR RADIO

0352 PM     HAIL             MILAN                   35.92N 88.75W
09/12/2004  1.75 INCH        GIBSON             TN   TRAINED SPOTTER

0355 PM     HAIL             2 N ALAMO               35.81N 89.12W
09/12/2004  0.75 INCH        CROCKETT           TN   TRAINED SPOTTER

0405 PM     HAIL             RIPLEY                  35.75N 89.53W
09/12/2004  1.75 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

0445 PM     HAIL             IUKA                    34.81N 88.20W
09/12/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

0450 PM     HAIL             ARLINGTON               35.28N 89.66W
09/12/2004  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

0459 PM     TSTM WND DMG     TISHOMINGO              34.64N 88.23W
09/12/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
            CITY.

0514 PM     HAIL             NW NEW ALBANY           34.49N 89.02W
09/12/2004  0.75 INCH        UNION              MS   TRAINED SPOTTER

0530 PM     HAIL             BRIGHTON                35.48N 89.74W
09/12/2004  0.75 INCH        TIPTON             TN   TRAINED SPOTTER

0540 PM     HAIL             BLUE SPRINGS            34.40N 88.87W
09/12/2004  1.00 INCH        UNION              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED BY KTVA-TV

0600 PM     HAIL             9 NE PONTOTOC           34.34N 88.90W
09/12/2004  1.50 INCH        PONTOTOC           MS   LAW ENFORCEMENT

            SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
            9 BETWEEN PONTOTOC AND SHERMAN

0614 PM     TSTM WND DMG     5 NW TUPELO             34.31N 88.79W
09/12/2004                   LEE                MS   TRAINED SPOTTER

            2 INCH DIAMETER TREE LIMBS DOWN

0622 PM     HAIL             DECATURVILLE            35.58N 88.12W
09/12/2004  1.25 INCH        DECATUR            TN   LAW ENFORCEMENT

            DECATUR COUNTY SHERIFF REPORTED HAIL LARGER THAN QUARTER
            SIZE

0625 PM     HAIL             4 NW TUPELO             34.30N 88.78W
09/12/2004  1.75 INCH        LEE                MS   BROADCAST MEDIA

            WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
            BELDEN

&&

JFB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 2:45 PM CDTSevere Thunderstorm WarningMEGTippah30 min
Sep 12, 4:32 PM CDTSevere Thunderstorm WarningMEGLafayette28 min
Sep 12, 4:34 PM CDTSevere Thunderstorm WarningMEGTishomingo26 min
Sep 12, 4:38 PM CDTSevere Thunderstorm WarningMEGUnion37 min
Sep 12, 4:45 PM CDTFlash Flood WarningMEGMarshall2 hr
Sep 12, 5:11 PM CDTSevere Thunderstorm WarningMEGUnion34 min
Sep 12, 5:34 PM CDTSevere Thunderstorm WarningMEGPontotoc26 min
Sep 12, 5:42 PM CDTFlash Flood WarningMEGUnion3 hr
Sep 12, 5:42 PM CDTSevere Thunderstorm WarningMEGUnion33 min
Sep 12, 5:56 PM CDTSevere Thunderstorm WarningMEGPontotoc34 min
Sep 12, 6:06 PM CDTSevere Thunderstorm WarningMEGLee24 min
Sep 12, 6:28 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc32 min
Sep 12, 6:58 PM CDTSevere Thunderstorm WarningMEGLee32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.